# SDR DL72W992425

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Component: 7213
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, LAV SMOKE LIGHT ILLUMINATED, F/A SMELLED  SMOKE IN RT AFT LAV.  INSPECTED RT AFT LAV, NO EVIDENCE OF SMOKE.  LIGHTS ALL CHECKED GOOD.  REPLACED SMOKE DETECTOR AS A PRECAUTION, TEST GOOD.
